Fertility Friends Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
367 Posts
Discussion Starter · #1 ·
Dear Ruth,
I've been ttc for 2 years, cause unknown but awaiting a lap+dye, gynae has suggested luteal phase insufficiency.
I've just completed my first clomid cycle. Ultrasound confirmed ovulation took place with a good size follicle, on day 17. On days 22-27 I started spotting red then brown and my boobs became really sore as they usually do. Now at day 28 I've stopped spotting and my boobs are back to normal. My cycle is normally 27-32 days. Haven't done a hpt yet- do you think I could be pregnant or is this a side effect of the clomid?  ???
Would be grateful of any advice!
Cheers
Cath xx
 

·
Registered
Joined
·
5 Posts
Hi CathE

I took clomid and never had any spotting at all so i don't think it's a side effect.I did have really sore boobs both months ( i got pg on the 2nd month)
I would do a pg test just to make sure.

Good luck

Lea24x






 

·
Registered
Joined
·
367 Posts
Discussion Starter · #3 ·
Hi Lea,
Thanx for your reply- it's given me some hope anyway. Af came an hour after I posted my question!
Wishing you well for the birth.
Cheers,
Cath
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top